# SDR HNAA2020120700336

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 37,203 hours, 33,714 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS 683 27-21 2302681 05DEC20 ALB CLOSE.  ON CLIMB OUT RUD 1-2 FAIL EICAS MESSAGE PRESENTED.  PERFORMED QRH RUD SYSTEM 1 CAME BACK ONLINE.  FACT 05DEC20 12:34 ALB.  FOLLOWED EMB 145 FIM 27-22-00-810-804 A TO BLOCK 19 FOUND TO BE TRANSITORY CONDITION OF THE RUDDER ELECTRICAL CIRCUIT.  R & R RUDDER SYSTEM 2 PRESS SWITCH, IAW EMB 145 AMM 27-23-04 FOR PRECAUTIONARY MEASURES.  OPERATIONS/LEAK CHECK GOOD.
